# SDR SWAA2025012489228

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 25,584 hours, 12,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY; I/B FLASHLIGHT WONT TEST.<[01] R&R?D FWD GALLEY; I/B FLASHLIGHT PER AMM 25-64-00. TESTS GOOD.
